MAUDE Adverse Event Report: BALT USA OPTIMA COIL SYSTEM

BALT USA OPTIMA COIL SYSTEM
Model Number OPTI0413CSFMX
Medical Device Problem Codes Migration (4003); Premature Separation (4045)
Health Effect - Clinical Code Thromboembolism (2654)
Date of Event 01/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Balt usa reference: # (b)(4) investigation pending return of suspected device.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
 
Event or Problem Description
It was reported that: "the physician was treating a large opthalmic aneurysm with a primary coiling technique.We were roughly 4 coils into treatment when we tried to use a 4mmx13cm max coil.We did make a few adjustments of the coil to try to get it to sit properly.Upon the third adjustment, the coil kicked the micro out of the aneurysm.The physician pulled coil back and tried to advance micro back into aneurysm.While doing that---the coil pre-maturely detatched.We had to use several techniques to retrieve coil and coil was ultimately retrieved with a stentriever.There was moderate vessel tourtosity but the coil should absolutely be more durable that it was.The pre-mature detatched coil did end up traveling into the mca during retrievel attempts--because of this, the patient ended up having clot at the m1 bifurcation that was removed with a red 43 aspiration catheter." incident report form submitted for this complaint indicates that no patient injury was sustained.
 
Event or Problem Description
It was reported that: "the physician was treating a large opthalmic aneurysm with a primary coiling technique.We were roughly 4 coils into treatment when we tried to use a 4mmx13cm max coil.We did make a few adjustments of the coil to try to get it to sit properly.Upon the third adjustment, the coil kicked the micro out of the aneurysm.The physician pulled coil back and tried to advance micro back into aneurysm.While doing that---the coil pre-maturely detatched.We had to use several techniques to retrieve coil and coil was ultimately retrieved with a stentriever.There was moderate vessel tourtosity but the coil should absolutely be more durable that it was.The pre-mature detatched coil did end up traveling into the mca during retrievel attempts--because of this, the patient ended up having clot at the m1 bifurcation that was removed with a red 43 aspiration catheter.".
 
Additional Manufacturer Narrative
Balt usa reference: # (b)(4).An evaluation of the actual complaint sample could not be performed as the device was unavailable to be return.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against lot number f250401176 has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.Complaint feedback is tracked through our post market surveillance system and internal procedures.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.

Brand Name
OPTIMA COIL SYSTEM
Common Device Name
OPTIMA
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
9497881443
MDR Report Key24575688
Report Number3014162263-2026-00009
Device Sequence Number9435374
Product Code HCG
UDI-Device Identifier00818053025129
UDI-Public(01)00818053025129(11)230802(17)280802(10)F250401176
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K200030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOPTI0413CSFMX
Device Lot NumberF250401176
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer02/09/2026
02/09/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date06/22/2026
06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown